MathSciNet Relay Station
MathSciNet bibliographic data
MR1017003 46L70 (17C65 46C99)
Iochum, B. Positive maps on self-dual cones. Proc. Amer. Math. Soc. 110 (1990), no. 3, 755–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement